Doctors Lounge - Pharmacy AnswersBack to Pharmacy Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 9/5/2017.
Forum Name: Pharmacy & Drug Topics
|Nicole717 - Sun Mar 13, 2005 12:22 pm||
Hey, i take zonegran everyday for seizures. I was wondering if you can get in tanning beds while taking it. I know alot of seizure meds you cant. Also i have lost 20lbs while taking this. Does anyone that takes this or know if this makes you lose weight. Thanks.
|Dean M. Mitchell - Sun Mar 13, 2005 12:40 pm||
I would not advice using tanning beds wile using Zonegran, I do not know much about Zonegran, also anyt anti seisure medecines are generally not adviced with tanning beds. Also. loosing weight whle taking anti seisure medecines are common in some cases, but its individual. If you have other symptoms except loosing weight I advice you to see your local doctor.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.